# SDR UIEA2022061300598

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 108,284 hours, 17,093 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Slide Raft
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH  O/WING  OVHD BIN RAFT  NOT SECURED  WITH  STRAPS RW 23. RESECURED RH OVERHEAD RAFT PER B767-300 AMM 25-62-00
